English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The Kleinman Iteration for Nonstabilizable Systems

MPS-Authors
/persons/resource/persons86253

Benner,  Peter
Other publications of the MPI staff, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;
Institut für Mathematik, MA 4–5, Fakultät II-Mathematik und Naturwissenschaften, Technische Universität Berlin, Straße des 17. Juni 136, D-10623 Berlin, Germany;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Benner, P., Hernández, V., & Pastor, A. (2003). The Kleinman Iteration for Nonstabilizable Systems. Mathematics of Control, Signals and Systems, 19(1), 76-93. doi:10.1007/s00498-003-0130-z.


Cite as: https://hdl.handle.net/11858/00-001M-0000-0024-9C43-1
Abstract
There is no abstract available